# SDR A6WA20124M515

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT I/B FLAP VANE ACTUATOR TUBES ARE CHAFED FROM ROLLERS.  REPAIRED DAMAGE IAW REO 601R-57-52-1961.
